# SDR 2001UALA00519

- Difficulty date: March 15, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 37,036 hours, 13,970 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOORBEAM WEB STA 700 LBL 25 CRACKED.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLERS ON FLOORBEAM PER SRM.
